Separable Hausdorff measurable Radon spaces
AbstractThis paper is a companion paper of Leão et al. (Probab. Statist. Lett. 42 (1999) 409; Proyecciones--J. Math. 23 (2004) 15), in the sense that we carry out further studies on the properties of Radon spaces, proposed in Leão (Radon spaces, Ph.D. Thesis 1999). For instance, we study topological properties of these spaces and establish an isomorphism between probabilities spaces associated with these spaces and Lebesgue spaces. In addition, we establish a general way to construct probabilities on Radon spaces.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 71 (2005)
Issue (Month): 4 (March)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jr., D. Leão & Fragoso, M. D. & Ruffino, P. R. C., 1999. "Characterizations of Radon spaces," Statistics & Probability Letters, Elsevier, vol. 42(4), pages 409-413, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.